Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA Faster Way to Count the Solution of Inhomogeneous Systems of Algebraic Equations, with Applications to Cyclic $n$-Roots
Author(s) Göran Björck, Ralph Fröberg
TypeArticle in Journal
Length8
ISSN0747-7171
LanguageEnglish
Journal Journal of Symbolic Computation
Volume12
Number3
Pages329--336
Year1991
Translation No
Refereed Yes
Webmaster